# SDR SOKF20171122012

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N570TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 32,963 hours, 10,186 cycles
- Engine: Iae V2533A5
- Engine time: 39,857 hours, 14,584 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Contaminated
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAYOR CHECK,  MANUALLY OPERATED THE TRANSFER SYSTEM DISCHARGE CHECK VALVE,  BETWEEN RIB 1 AND RIB 2 WERE FOUND MATALLIC PARTICLES AND DEBRIS.  LT AND RT ENGINE FUEL FILTER ELEMENTS WERE REMOVED AND REPLACED IAW AMM 73-12-42, REVISION 42, AMM 57-27-11,  REVISION 42.   LT AND RT FUEL TANKS ACCESS PANELS WERE REMOVED AND FUEL TANKS WERE CLEANED AND INSPECTED,  NO MICROBIOLOGICAL PARTICLES WERE FOUND, INSTALLED THE ACCESS PANELS IAW AMM 28-42-00.  THE STATUS REPORT (BITE)WAS PERFORMED WITH SATISFACTORY RESULTS  IAW AMM 71-00-00-710-012-B REVISION 42.  THE IDLE LEAK CHECK WAS PERFORMED AND NO LEAKS WERE FOUND. THE AIRCRAFT RETURN TO NORMAL OPERATION.
